Alert archive / California / Wind Advisories in 2020
Wind Advisory 4, NWS Los Angeles, CA
NWS Los Angeles, CA issued this wind advisory at Jan 10, 2020, 2:40 PM PST for Los Angeles County, California. It took effect at Jan 11, 2020, 9:24 AM PST. It was in force for 18 hr.
The area
The counties it named.
The facts
- Issued
- Jan 10, 2020, 2:40 PM PST (22:40 UTC)
- In effect from
- Jan 11, 2020, 9:24 AM PST
- Expired
- Jan 12, 2020, 3:00 AM PST
- In force
- 18 hr
- Issued by
- NWS Los Angeles, CA
County Los Angeles County, CA
The radar
The Santa Ana Mts radar (KSOX), 71 km from the middle of the area, began a volume at 22:40 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
San Diego, CA (KNKX), launched 12:00Z, 10.7 hours before the alert went out and 184 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 832 m above ground
- 0-6 km bulk shear
- 68 kt
- 0-1 km storm-relative helicity
- 143 m²/s²
- 0-3 km storm-relative helicity
- 42 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
017 WWUS76 KLOX 102240 NPWLOX URGENT - WEATHER MESSAGE National Weather Service Los Angeles/Oxnard CA 240 PM PST Fri Jan 10 2020 CAZ053-054-111130- /O.NEW.KLOX.WI.Y.0004.200111T2000Z-200112T1100Z/ Ventura County Mountains- Los Angeles County Mountains excluding the Santa Monica Range- Including the cities of Lockwood Valley, Mount Pinos, Acton, Mount Wilson, and Sandberg 240 PM PST Fri Jan 10 2020 ...WIND ADVISORY IN EFFECT FROM NOON SATURDAY TO 3 AM PST SUNDAY... * WHAT...North winds 20 to 30 mph with gusts up to 50 mph expected. * WHERE...Ventura and Los Angeles County Mountains excluding the Santa Monica Range. * WHEN...From noon Saturday to 3 AM PST Sunday. * IMPACTS...Gusty winds will blow around unsecured objects and make driving difficult, especially for high profile vehicles. Tree limbs could be blown down and a few power outages may result. * ADDITIONAL DETAILS...Strongest winds will be around the Interstate 5 corridor. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use extra caution when driving, especially if operating a high profile vehicle. Secure outdoor objects. && $$ CAZ039-052-111130- /O.NEW.KLOX.WI.Y.0004.200111T2000Z-200112T1100Z/ Santa Barbara County South Coast-Santa Barbara County Mountains- Including the cities of Santa Barbara, Montecito, Carpinteria, San Marcos Pass, San Rafael Wilderness Area, and Dick Smith Wilderness Area 240 PM PST Fri Jan 10 2020 ...WIND ADVISORY IN EFFECT FROM NOON SATURDAY TO 3 AM PST SUNDAY... * WHAT...Northeast winds 20 to 30 mph with gusts up to 50 mph expected. * WHERE...Santa Barbara County South Coast and Mountains. * WHEN...From noon Saturday to 3 AM PST Sunday. * IMPACTS...Gusty winds will blow around unsecured objects and make driving difficult, especially for high profile vehicles. Tree limbs could be blown down and a few power outages may result. * ADDITIONAL DETAILS...Strongest winds will be in the mountains and in the Gaviota area. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use extra caution when driving, especially if operating a high profile vehicle. Secure outdoor objects. && $$ CAZ059-111130- /O.NEW.KLOX.WI.Y.0004.200111T2000Z-200112T0500Z/ Antelope Valley- Including the cities of Lancaster and Palmdale 240 PM PST Fri Jan 10 2020 ...WIND ADVISORY IN EFFECT FROM NOON TO 9 PM PST SATURDAY... * WHAT...West winds 20 to 30 mph with gusts up to 50 mph expected. * WHERE...Antelope Valley. * WHEN...From noon to 9 PM PST Saturday. * IMPACTS...Gusty winds and reduced visibility from blowing dust will make driving difficult. Gusty winds could blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. * ADDITIONAL DETAILS...Strongest winds will be in the west valley and foothills. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use extra caution when driving, especially if operating a high profile vehicle. Secure outdoor objects. && $$ MW
4 follow-up statements
905 WWUS76 KLOX 110954 NPWLOX URGENT - WEATHER MESSAGE National Weather Service Los Angeles/Oxnard CA 154 AM PST Sat Jan 11 2020 CAZ053-054-120030- /O.CON.KLOX.WI.Y.0004.200111T2000Z-200112T1100Z/ Ventura County Mountains- Los Angeles County Mountains excluding the Santa Monica Range- Including the cities of Lockwood Valley, Mount Pinos, Acton, Mount Wilson, and Sandberg 154 AM PST Sat Jan 11 2020 ...WIND ADVISORY IN EFFECT FROM NOON TODAY TO 3 AM PST SUNDAY... * WHAT...North winds 20 to 30 mph with gusts up to 50 mph expected. * WHERE...Ventura and Los Angeles County Mountains excluding the Santa Monica Range. * WHEN...From noon Saturday to 3 AM PST Sunday. * IMPACTS...Gusty winds will blow around unsecured objects and make driving difficult, especially for high profile vehicles. Tree limbs could be blown down and a few power outages may result. * ADDITIONAL DETAILS...Strongest winds will be around the Interstate 5 corridor. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use extra caution when driving, especially if operating a high profile vehicle. Secure outdoor objects. && $$ CAZ039-052-120030- /O.CON.KLOX.WI.Y.0004.200111T2000Z-200112T1100Z/ Santa Barbara County South Coast-Santa Barbara County Mountains- Including the cities of Santa Barbara, Montecito, Carpinteria, San Marcos Pass, San Rafael Wilderness Area, and Dick Smith Wilderness Area 154 AM PST Sat Jan 11 2020 ...WIND ADVISORY IN EFFECT FROM NOON TODAY TO 3 AM PST SUNDAY... * WHAT...Northeast winds 20 to 30 mph with gusts up to 50 mph expected. * WHERE...Santa Barbara County South Coast and Mountains. * WHEN...From noon Saturday to 3 AM PST Sunday. * IMPACTS...Gusty winds will blow around unsecured objects and make driving difficult, especially for high profile vehicles. Tree limbs could be blown down and a few power outages may result. * ADDITIONAL DETAILS...Strongest winds will be in the mountains and in the Gaviota area. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use extra caution when driving, especially if operating a high profile vehicle. Secure outdoor objects. && $$ CAZ059-120030- /O.CON.KLOX.WI.Y.0004.200111T2000Z-200112T0500Z/ Antelope Valley- Including the cities of Lancaster and Palmdale 154 AM PST Sat Jan 11 2020 ...WIND ADVISORY IN EFFECT FROM NOON TODAY TO 9 PM PST THIS EVENING... * WHAT...West winds 20 to 30 mph with gusts up to 50 mph expected. * WHERE...Antelope Valley. * WHEN...From noon to 9 PM PST today. * IMPACTS...Gusty winds and reduced visibility from blowing dust will make driving difficult. Gusty winds could blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. * ADDITIONAL DETAILS...Strongest winds will be in the west valley and foothills. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use extra caution when driving, especially if operating a high profile vehicle. Secure outdoor objects. && $$ RORKE
836 WWUS76 KLOX 111724 NPWLOX URGENT - WEATHER MESSAGE National Weather Service Los Angeles/Oxnard CA 924 AM PST Sat Jan 11 2020 CAZ039-052-120130- /O.EXT.KLOX.WI.Y.0004.200111T1724Z-200112T1100Z/ Santa Barbara County South Coast-Santa Barbara County Mountains- Including the cities of Santa Barbara, Montecito, Carpinteria, San Marcos Pass, San Rafael Wilderness Area, and Dick Smith Wilderness Area 924 AM PST Sat Jan 11 2020 ...WIND ADVISORY NOW IN EFFECT UNTIL 3 AM PST SUNDAY... * WHAT...Northeast winds 20 to 30 mph with gusts up to 50 mph expected. * WHERE...Santa Barbara County South Coast and Mountains. * WHEN...Until 3 AM PST Sunday. * IMPACTS...Gusty winds will blow around unsecured objects and make driving difficult, especially for high profile vehicles. Tree limbs could be blown down and a few power outages may result. * ADDITIONAL DETAILS...Strongest winds will be in the mountains and in the Gaviota area. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use extra caution when driving, especially if operating a high profile vehicle. Secure outdoor objects. && $$ CAZ053-054-120130- /O.CON.KLOX.WI.Y.0004.200111T2000Z-200112T1100Z/ Ventura County Mountains- Los Angeles County Mountains excluding the Santa Monica Range- Including the cities of Lockwood Valley, Mount Pinos, Acton, Mount Wilson, and Sandberg 924 AM PST Sat Jan 11 2020 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 3 AM PST SUNDAY... * WHAT...North winds 20 to 30 mph with gusts up to 50 mph expected. * WHERE...Ventura and Los Angeles County Mountains excluding the Santa Monica Range. * WHEN...From noon today to 3 AM PST Sunday. * IMPACTS...Gusty winds will blow around unsecured objects and make driving difficult, especially for high profile vehicles. Tree limbs could be blown down and a few power outages may result. * ADDITIONAL DETAILS...Strongest winds will be around the Interstate 5 corridor. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use extra caution when driving, especially if operating a high profile vehicle. Secure outdoor objects. && $$ CAZ059-120130- /O.CON.KLOX.WI.Y.0004.200111T2000Z-200112T0500Z/ Antelope Valley- Including the cities of Lancaster and Palmdale 924 AM PST Sat Jan 11 2020 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 9 PM PST THIS EVENING... * WHAT...West winds 20 to 30 mph with gusts up to 50 mph expected. * WHERE...Antelope Valley. * WHEN...From noon to 9 PM PST this evening. * IMPACTS...Gusty winds and reduced visibility from blowing dust will make driving difficult. Gusty winds could blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. * ADDITIONAL DETAILS...Strongest winds will be in the west valley and foothills. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use extra caution when driving, especially if operating a high profile vehicle. Secure outdoor objects. && $$ Kaplan
293 WWUS76 KLOX 112205 NPWLOX URGENT - WEATHER MESSAGE National Weather Service Los Angeles/Oxnard CA 205 PM PST Sat Jan 11 2020 CAZ088-547-120700- /O.EXB.KLOX.WI.Y.0004.200112T0100Z-200112T0700Z/ Santa Clarita Valley-Los Angeles County San Fernando Valley- Including the cities of Santa Clarita, Newhall, Valencia, Woodland Hills, Northridge, Burbank, and Universal City 205 PM PST Sat Jan 11 2020 ...WIND ADVISORY IN EFFECT FROM 6 PM UNTIL 11 PM PST THIS EVENING... * WHAT...North winds 15 to 25 mph with gusts up to 40 mph expected. * WHERE...Santa Clarita Valley and San Fernando Valley. * WHEN...Until 11 PM PST this evening. * IMPACTS...Gusty winds will blow around unsecured objects and make driving difficult, especially for high profile vehicles. Tree limbs could be blown down and a few power outages may result. * ADDITIONAL DETAILS...Local gusts to 45 mph across the Santa Clarita Valley. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use extra caution when driving, especially if operating a high profile vehicle. Secure outdoor objects. && $$ CAZ059-120700- /O.EXT.KLOX.WI.Y.0004.000000T0000Z-200112T0700Z/ Antelope Valley- Including the cities of Lancaster and Palmdale 205 PM PST Sat Jan 11 2020 ...WIND ADVISORY NOW IN EFFECT UNTIL 11 PM PST THIS EVENING... * WHAT...West winds 20 to 30 mph with gusts up to 50 mph expected. Local gusts to 55 mph. * WHERE...Antelope Valley. * WHEN...Until 11 PM PST this evening. * IMPACTS...Gusty winds and reduced visibility from blowing dust will make driving difficult. Gusty winds could blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. * ADDITIONAL DETAILS...Strongest winds will be in the west valley and foothills. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use extra caution when driving, especially if operating a high profile vehicle. Secure outdoor objects. && $$ CAZ053-054-120815- /O.CON.KLOX.WI.Y.0004.000000T0000Z-200112T1100Z/ Ventura County Mountains- Los Angeles County Mountains excluding the Santa Monica Range- Including the cities of Lockwood Valley, Mount Pinos, Acton, Mount Wilson, and Sandberg 205 PM PST Sat Jan 11 2020 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 3 AM PST SUNDAY... * WHAT...North winds 20 to 30 mph with gusts up to 50 mph expected. * WHERE...Ventura and Los Angeles County Mountains excluding the Santa Monica Range. * WHEN...From noon today to 3 AM PST Sunday. * IMPACTS...Gusty winds will blow around unsecured objects and make driving difficult, especially for high profile vehicles. Tree limbs could be blown down and a few power outages may result. * ADDITIONAL DETAILS...Strongest winds will be around the Interstate 5 corridor. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use extra caution when driving, especially if operating a high profile vehicle. Secure outdoor objects. && $$ CAZ039-052-120815- /O.CON.KLOX.WI.Y.0004.000000T0000Z-200112T1100Z/ Santa Barbara County South Coast-Santa Barbara County Mountains- Including the cities of Santa Barbara, Montecito, Carpinteria, San Marcos Pass, San Rafael Wilderness Area, and Dick Smith Wilderness Area 205 PM PST Sat Jan 11 2020 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 3 AM PST SUNDAY... * WHAT...Northeast winds 20 to 30 mph with gusts up to 50 mph expected. * WHERE...Santa Barbara County South Coast and Mountains. * WHEN...Until 3 AM PST Sunday. * IMPACTS...Gusty winds will blow around unsecured objects and make driving difficult, especially for high profile vehicles. Tree limbs could be blown down and a few power outages may result. * ADDITIONAL DETAILS...Strongest winds will be in the mountains around Montecito and in the Gaviota area. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use extra caution when driving, especially if operating a high profile vehicle. Secure outdoor objects. && $$ Kaplan
778 WWUS76 KLOX 120604 NPWLOX URGENT - WEATHER MESSAGE National Weather Service Los Angeles/Oxnard CA 1004 PM PST Sat Jan 11 2020 CAZ059-088-547-120715- /O.CAN.KLOX.WI.Y.0004.000000T0000Z-200112T0700Z/ Antelope Valley-Santa Clarita Valley- Los Angeles County San Fernando Valley- Including the cities of Lancaster, Palmdale, Santa Clarita, Newhall, Valencia, Woodland Hills, Northridge, Burbank, and Universal City 1004 PM PST Sat Jan 11 2020 ...WIND ADVISORY IS CANCELLED... Winds have diminished across the Antelope Valley, San Fernando Valley, and Santa Clarita Valley, allowing for cancellation of wind advisories for these areas. $$ CAZ053-054-121100- /O.CON.KLOX.WI.Y.0004.000000T0000Z-200112T1100Z/ Ventura County Mountains- Los Angeles County Mountains excluding the Santa Monica Range- Including the cities of Lockwood Valley, Mount Pinos, Acton, Mount Wilson, and Sandberg 1004 PM PST Sat Jan 11 2020 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 3 AM PST SUNDAY... * WHAT...North winds 20 to 30 mph with gusts up to 50 mph expected. * WHERE...Ventura and Los Angeles County Mountains excluding the Santa Monica Range. * WHEN...From noon today to 3 AM PST Sunday. * IMPACTS...Gusty winds will blow around unsecured objects and make driving difficult, especially for high profile vehicles. Tree limbs could be blown down and a few power outages may result. * ADDITIONAL DETAILS...Strongest winds will be around the Interstate 5 corridor. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use extra caution when driving, especially if operating a high profile vehicle. Secure outdoor objects. && $$ CAZ039-052-121100- /O.CON.KLOX.WI.Y.0004.000000T0000Z-200112T1100Z/ Santa Barbara County South Coast-Santa Barbara County Mountains- Including the cities of Santa Barbara, Montecito, Carpinteria, San Marcos Pass, San Rafael Wilderness Area, and Dick Smith Wilderness Area 1004 PM PST Sat Jan 11 2020 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 3 AM PST SUNDAY... * WHAT...Northeast winds 20 to 30 mph with gusts up to 50 mph expected. * WHERE...Santa Barbara County South Coast and Mountains. * WHEN...Until 3 AM PST Sunday. * IMPACTS...Gusty winds will blow around unsecured objects and make driving difficult, especially for high profile vehicles. Tree limbs could be blown down and a few power outages may result. * ADDITIONAL DETAILS...Strongest winds will be in the mountains around Montecito and in the Gaviota area. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use extra caution when driving, especially if operating a high profile vehicle. Secure outdoor objects. && $$ Gomberg
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Los Angeles, CA wrote its last area forecast discussion before this wind advisory went out at Jan 10, 2:09 PM PST, 31 minutes earlier.
Area forecast discussion, Jan 10, 2:09 PM PST, 31 minutes before
Area Forecast Discussion...UPDATED
National Weather Service Los Angeles/Oxnard CA
209 PM PST Fri Jan 10 2020
updated marine and beach discussions
.SYNOPSIS...10/143 PM.
Mostly clear skies and slightly below normal temperatures will
continue through the weekend. A chance of light rain northern
areas Tuesday and all areas later next week. Gusty north to
northwest winds expected at times in the mountains and Antelope
Valley.
&&
.SHORT TERM (TDY-MON)...10/119 PM.
Very nice day today with light offshore flow and temps just
slightly below normal. Skies are clear now but overnight some
patchy marine layer clouds will likely develop over the coastal
waters and southern LA County and some patchy dense fog in the
Paso Robles area.
An upper low moving into the Pac NW tonight will continue sliding
south into the Great Basin and Rockies Saturday. Behind it
northerly flow will increase again and likely generate advisory
level winds in the mountains, srn SB County, and the western
portion of the Antelope Valley. Those will diminish late Saturday
night as the winds shift to northeast and a light Santa Ana wind
pattern develops Sunday. Gradients turn back lightly onshore
Monday but otherwise minimal changes in the weather from Sunday.
Temperatures will bounce up and down a couple degrees each day
but generally remain below normal through Monday. Mainly 60s for
coast/valleys and 40s/50s mountains and AV.
.LONG TERM (TUE-FRI)...10/134 PM.
This dry/inside slider pattern will continue through the middle of
next week, however some model solutions are showing just enough of
a southerly/westerly track to this next system on Tuesday to
bring a chance of rain to northern areas. Won't be much, probably
under a tenth again most areas and quickly moving through by
Tuesday afternoon. Some gusty northerly winds possible in the
usual areas both Tuesday into early Wednesday but probably below
advisory levels.
Wednesday looks dry and a little warmer but still below normal.
Almost all the model solutions are showing at least some rain late
next week but timing is the main issue. A vast majority of the
ECMWF ensembles show rain into LA by Thursday afternoon while the
majority of the GFS solutions (except the deterministic) are
slower. So a high chance of rain late in the week but low
confidence on exactly when that will happen. It will likely be a
fairly brief period of rain (6 hours or less) with amounts around
a half inch on average, highest north of Pt Conception. Due to
uncertainty in timing the forecast has rain chances spread out
between late Wednesday night and Friday but the expectation is
that only a very small portion of that time will precipitation
fall in any one location.
It will be a fairly cold system again so there is the potential
for light snow accumulations over the Grapevine and other mountain
passes. Hopefully by early next week models will be in better
agreement on timing.
&&
.AVIATION...10/1752Z.
At 1730Z at KLAX, there was no marine layer nor a sfc inversion.
There is moderate confidence in the 18Z TAF at KPRB due to
uncertainties with the timing and extent of low clouds and LIFR
conditions late tonight into Sat morning. There is a 50% chance
these conditions may not develop, and the timing of the onset of
these conditions maybe off +/- an hour or so. Otherwise, VFR
conditions should prevail for most of the fcst period.
Elsewhere, there is generally hi confidence in the 18Z TAFs with
VFR conditions expected thru Sat morning. There is, however, a 20%
chance of IFR or MVFR cigs at KLGB late tonight and Sat morning.
KLAX...High confidence in the 18Z TAF with VFR conditions expected
thru Sat afternoon. Any east wind component will remain 5 kt or
less from about 09Z-20Z Sat.
KBUR...High confidence in the 18Z TAF with VFR conditions expected
thru Sat morning.
&&
.MARINE...10/205 PM.
Outer Waters...Moderate to high confidence in forecast. Good
confidence that winds will increase to SCA level after midnight
tonight. From Saturday and lasting at least through Sunday night,
there is a 70% chance of SCA level gusts, and a 50% chance of
gale force winds Saturday night mainly over the southern portion
where a Gale Watch was posted. A large swell is also likely to
move through the waters Saturday night into Monday. There is then
moderate confidence in SCA level winds remaining Monday through
Wednesday.
Inner Waters N of Point Sal...Moderate confidence in the
forecast. Good confidence that winds will remain below SCA level
through Saturday morning. By Saturday afternoon, moderate
confidence that winds will increase to SCA level through Saturday
night. Moderate confidence on whether winds will increase to SCA
level on Sunday night through Monday. A large NW swell will bring
SCA conditions to the waters Sunday and Sunday night as well.
Inner Waters S of Point Conception...Moderate to high confidence
in the forecast. Good confidence that winds will remain below SCA
level through tonight. Good confidence that winds will increase
to SCA level over the western portion of the Santa Barbara Channel
Saturday through Saturday night. Then moderate confidence in these
conditions at times for Sunday afternoon through Tuesday.
Conditions for the waters inside of the Southern California Bight
are expected to remain below SCA levels through the period.
&&
.BEACHES...10/205 PM.
On Saturday night, a large long-period northwest swell will move
into the coastal waters and persist through at least Sunday
night. Good confidence that west and northwest facing beaches
along the Central Coast will reach High Surf criteria and be
around 12 to 15 feet with max sets to 17 feet. The peak of this
high surf event will be Saturday night into Sunday morning. There
will also be high astronomical tides in the late morning on
Sunday, with the potential for minor coastal flooding for low-
lying areas at that time. Please see the latest Coastal Hazard
Message for further details.
In addition, some of the swell energy should refract around Point
Conception and push into the Ventura County coast with above
normal surf on west-facing beaches Sunday. Surf should peak around
3 to 5 feet with local max sets to 6 feet on well-exposed west-
facing beaches.
With surf this high, there is an increased risk for ocean
drowning. Rip currents can pull swimmers and surfers out to sea.
Large breaking waves can cause injury, wash people off beaches and
rocks, and capsize small boats near shore.
&&
.LOX WATCHES/WARNINGS/ADVISORIES...
CA...High Surf Advisory in effect from 6 PM Saturday to 6 AM PST
Monday for zones 34-35. (See LAXCFWLOX).
Wind Advisory in effect from noon Saturday to 3 AM PST Sunday
for zones 39-52>54. (See LAXNPWLOX).
Wind Advisory in effect from noon to 9 PM PST Saturday for
zone 59. (See LAXNPWLOX).
PZ...Small Craft Advisory in effect from 6 AM Saturday to 3 AM PST
Sunday for zone 650. (See LAXMWWLOX).
Small Craft Advisory in effect from 3 AM Saturday to 3 AM PST
Monday for zones 670-673. (See LAXMWWLOX).
Small Craft Advisory in effect from 3 AM to 6 PM PST Saturday
for zone 676. (See LAXMWWLOX).
Gale Watch in effect from Saturday evening through late
Saturday night for zone 676. (See LAXMWWLOX).
&&
.HAZARD POTENTIAL OUTLOOK (MON-FRI).
Gusty northerly winds possible at times through Wednesday, mainly
in the mountains and south coast of Santa Barbara County. Rain and
low elevation snow expected later in the week.
&&
PUBLIC...MW
AVIATION...Sirard
MARINE...Sirard
BEACHES...Sirard
SYNOPSIS...MW
weather.gov/losangelesThe office that day
Everything else NWS Los Angeles, CA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jan 9, 8:22 PM PST | Small Craft Advisory | LOX | 18 hr | |
| Jan 10, 2:06 PM PST | High Surf Advisory | LOX | 4 days | |
| Jan 10, 2:07 PM PST | Gale Watch | LOX | 24 hr | |
| Jan 10, 2:07 PM PST | Small Craft Advisory | LOX | 4 days |
Nearby
Wind Advisories in California, 2020Every wind advisory in 2020
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.